# SDR SWAA2023062153144

- Difficulty date: May 27, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SHORT TRANSITION ANGLE FWD OF DOOR CUTOUT HAS CORROSION: STA 767-794<[01] FOUND CORROSION ON DOOR SHIELD AT STA 767-794 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] VERIFIED CORROSION ON DOOR SHIELD (SHORT TRANSITION ANGLE) AT STA 767-794 OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED AND REPLACED WITH NEW SECTION PER SRM 51-40-02;[04] C/W INSPECTION.
